# SDR HEEA966531

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2258F
- Make and model: Bell 412
- Aircraft serial: 33073
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: Malfunction
- Location: Cockpit
- Part time: 2,776 hours
- Component: Narco, ELT910
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT UNIT ACTIVATES BY ITSELF IN ARMED POSITION INTERMITTENTLY.
